Common fixed point theorems for three maps under nonlinear contraction of cyclic form in partially ordered G-metric spaces

Jing Liu, Meimei Song

Abstract


In this paper, we introduced the notion of a cyclic (ψ,A,B,C)-contraction for the pair (f,g,h) of self-mappings on the set X. We utilize our definition to introduce some common fixed point theorems for the three mappings f, g and h under a set of conditions. As application of our results, we derive some fixed point theorems of integral type.

Full Text: PDF

How to Cite this Article:

Jing Liu, Meimei Song, Common fixed point theorems for three maps under nonlinear contraction of cyclic form in partially ordered G-metric spaces, Adv. Fixed Point Theory, 5 (2015), 293-309

Copyright © 2015 Jing Liu, Meimei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation